My boy gets those red circle patches too and it's rough.
The Ezerra cream you using is it a steroid cream? I'm currently using Elomet prescribed by the pediatrician. My pediatrician also presribed Desowen but that's not as strong so I use it when the patches appear on the face.
Physiogel is a moisturizer and it's good you're using it in conjunction with steroid craems because steroid creams are very drying in nature and could heal eczema but it might come back because of the drying of the skin.
Remember to only use the cream sparingly. If the situation dont't improve in a week, do bring your baby back to the doc. Steroid creams can cause skin thinning if used continuously for a period of longer than 6 mths.
Try to keep your baby moisturised to prevent the patches from reoccuring.
Usually the patches should clear up in a week. You should be seeing improvements in 3 days from the first administration of the steroid cream.